Just started the drug last week, and now developing swollen ankles and leg pain...
27 Jun 2009
I have taken Humira twice in the past. I use it to treat acute flare-ups and it works wonders for me. I would stay on the drug long term if I was not so paranoid about the possible side effects. I can't say much about swelling but I did experience some minor leg pain (usually around the injection site) for a few days after administration. I was do 6 month courses and over that time period I only recall experiencing the pain a few times.
5 Apr 2012
I have been on Humera for severe crohn's for 8 months now. Severe fatigue is quite common for the first month, and then it begins to fade, to be replaced by feelings of having more energy. It doesn't do anything for pain, but I hope it will heal the painful fissures I have. I have been warned that foot/toe as well as finger infections can come quite suddenly, and have had a case of the former. Also tooth problems, like more plaque and enamel pitting due to increased acid created by the disease. Crohn's can be compared to Diabetes in that the above conditions are shared by both. Still, there is nothing else I can take due to my severity. I remain hopeful. Wish I could help more, but this is all I know. Unless you know of a great Crohn's chat room where fellow sufferers can share together. Good luck. Humera is not a cure, but I'm told it is a great help. I am hopeful it is for you.
26 Jun 2013
I just had bowel re section surgery and will be starting Humera very soon. I appreciate people sharing thier experiences as it helps me condition myself for the worse and gives me hope something out there (hopefully Humera) will help me. My GI doctor's assistant was a little surprised my doctor prescribed Humera as she believes Remicade(?) is helping thier patients more.
I wish everyone good health and if there is a current Blog regarding Crohns please share.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
hi ive been taking humira now for nearly two years as i have crohns disease, ive applied for a position within the nhs and for precaution i have been ...
1 answer • 12 Jun 2013
... lightheaded and vision problems and tired all the time. I also have many infections . Could Humira be causing this? I have bad neck pain and pain ...
2 answers • 24 Oct 2013
4 answers • 22 Nov 2013
Humira - Taking humirs for crohns, experiencing bad nausea in morning, bringing up frothy substance?
... from stomach, been like it for 6 months, over it, anyone else like this. Also often feel tired and have trouble sleeping
1 answer • 23 Sep 2014
I started taking humira a month ago, initially I felt great and had the most amazing two weeks of my
... life. Completely free of pain and crohns symptoms. Then I got a cold and now my symptoms are back worse than ever and on top of that I've ...
2 answers • 30 Mar 2015